JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE HYERS-ULAM STABILITY OF THE QUADRATIC FUNCTIONAL EQUATIONS ON ABELIAN GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE HYERS-ULAM STABILITY OF THE QUADRATIC FUNCTIONAL EQUATIONS ON ABELIAN GROUPS
Bae, Jae-Hyeong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this paper, we investigate the problem of stability of the quadratic functional equation f(x+y+z)+f(y-z)+f(y-z)+f(x-z)
 Keywords
stability;quadratic functional equation;
 Language
English
 Cited by
1.
GENERALIZED HYERES{ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI-${\beta}$-NORMED SPACES,;;

Journal of applied mathematics & informatics, 2011. vol.29. 5_6, pp.1421-1433
 References
1.
J. Aczel, and J. Dhombres, Functional equations in several variables, Cambridge Univ. Press, Cambridge, 1989.

2.
J .-H. Bae, On a Ulam stability problem of a Euler-Lagrange functional equations, Korean. J. Comput. & Appl. Math. (Series A) 7 (2000), 693-701.

3.
J.-H. Bae and I.-S. Chang, On the Ulam stability problem of a quadratic functional equation, Korean. J. Comput. & Appl. Math. (Series A) 8 (2001),561-567.

4.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992),59-64. crossref(new window)

5.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224. crossref(new window)

6.
S. Kurepa, On the quadratic functional, Publ. Inst. Math. Acad. Serbe. Sci. Beograd 13 (1959), 57-72.

7.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

8.
Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers- Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993. crossref(new window)

9.
S. M. Ulam, Problems in Modern Mathematics., Chap. VI, Wiley, New York, 1960.